Analytic continuation of a class of Dirichlet series

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)281-287
JournalAbhandlungen aus dem Mathematischen Seminar der Universität Hamburg
Volume66
Publication statusPublished - 1996

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Analytic continuation of a class of Dirichlet series. / Grabner, Peter; Thuswaldner, Jörg.

In: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, Vol. 66, 1996, p. 281-287.

Research output: Contribution to journalArticleResearchpeer-review

@article{055d07b7218d4495bf313d3e2f2777cf,
title = "Analytic continuation of a class of Dirichlet series",
author = "Peter Grabner and J{\"o}rg Thuswaldner",
year = "1996",
language = "English",
volume = "66",
pages = "281--287",
journal = "Abhandlungen aus dem Mathematischen Seminar der Universit{\"a}t Hamburg",
issn = "0025-5858",
publisher = "Springer Verlag",

}

TY - JOUR

T1 - Analytic continuation of a class of Dirichlet series

AU - Grabner, Peter

AU - Thuswaldner, Jörg

PY - 1996

Y1 - 1996

M3 - Article

VL - 66

SP - 281

EP - 287

JO - Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg

JF - Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg

SN - 0025-5858

ER -